# SDR CA111109005

- Difficulty date: August 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 14,798 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23051643
- Condition: Stalled
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE ENGINE ASSY WAS EXPERIENCING MINOR COMPRESSOR STALLS.  THIS WOULD OCCUR ON APPROCH TO LANDING, ABOVE 5000 FT.  THE COMPRESSOR ASSY WAS REMOVED AND SENT FOR INVESTIGATION.
